# SDR SWIA201439632

- Difficulty date: October 8, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON RT UPPER WING SKIN AT OTBD EDGE OF ACCESS PANEL 640AT.  C-CHECK, BLENDED THE SCRATCH IAW SRM AND EA.
